Method of lines for physiologically structured models with diffusion

Agnieszka Bartłomiejczyk , Henryk Leszczyński

Abstract

n/a
Author Agnieszka Bartłomiejczyk
Agnieszka Bartłomiejczyk,,
-
, Henryk Leszczyński IM
Henryk Leszczyński,,
- Institute of Mathematics
Journal seriesApplied Numerical Mathematics, ISSN 0168-9274
Issue year2015
Vol94
Pages140-148
Keywords in Englishsize-structured model, Feller boundary condition, diffusion, maximum principle, method of lines, stability
DOIDOI:10.1016/j.apnum.2015.03.006
URL http://dx.doi.org/10.1016/j.apnum.2015.03.006
Languageen angielski
Score (nominal)35
ScoreMinisterial score = 35.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 35.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2015 = 1.414 (2) - 2015=1.271 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back